# SDR DHLA200800004A

- Difficulty date: January 23, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- Aircraft time: 91,730 hours, 28,728 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 472450
- Part serial: 5007
- Condition: Failed
- Location: Zone 600
- Part time: 1,499 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN A LOOP ENGINE FIRE LIGHT ON NR 4 ENGINE ILLUMINATED MOMENTARILY THEN WENT OUT SWITCHED TO B LOOP LIGHT STAYED OUT FOR THE DURATION OF THE FLT.  REPLACED PYLON SENSING ELEMENT AND INBD CORE SENSING ELEMENT OPS CK IS GOOD IAW M/M 26-10-1, P/N OF PYLON SENSING ELEMENT 472451 S/N REMOVED 5028 CORE ELEMENT P/N 472450 S/N REMOVED 5007.
